Thunderstorm Wind, Duplin
- When
- February 24, 2:45 PM EST
- Where
- Duplin County, 1.49 mi NNW of Magnolia
- Measured
- 50 kt (58 mph) estimated gust
- Reported by
- Broadcast Media
- Coordinates
- 34.900, -78.060
Trees blown down from strong winds in Magnolia.
Scattered showers and thunderstorms moved across eastern North Carolina during the afternoon of February 24th ahead of cold front. A few of the storms became severe producing strong winds and large hail.
Every event with a place to put it. Tap one for its entry below.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The episode as NWS MHX wrote it up.
Scattered showers and thunderstorms moved across eastern North Carolina during the afternoon of February 24th ahead of cold front. A few of the storms became severe producing strong winds and large hail.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Newport/Morehead City, NC wrote its last area forecast discussion before the first event at Feb 24, 1:50 PM EST, 55 minutes earlier.
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NEWPORT/MOREHEAD CITY NC
150 PM EST FRI FEB 24 2012
.SYNOPSIS...
A STRONG COLD FRONT WILL PASS THROUGH THE REGION THIS EVENING.
HIGH PRESSURE WILL BUILD IN OVER THE AREA SATURDAY NIGHT AND
REMAIN THROUGH THE BEGINNING OF NEXT WEEK. ANOTHER STRONG SYSTEM
WILL APPROACH THE AREA WEDNESDAY.
&&
.NEAR TERM /THROUGH THIS AFTERNOON/...
AS OF 140 PM FRI...TORNADO WATCH 38 IS NOW IN EFFECT FOR THE
ENTIRE MHX CWA INCLUDING THE COASTAL WATERS THROUGH 01Z/8PM THIS
EVENING.
ONLY MINOR TWEAKS TO THE SHORT TERM GRIDS EARLY THIS AFTERNOON TO
REFLECT TRENDS IN SKY/POPS/TEMPS/DEWPOINTS. EASTERN NORTH CAROLINA
REMAINS IN A MODERATE RISK FOR SEVERE THUNDERSTORMS THIS AFTERNOON
THROUGH THIS EVENING WITH THE PRIMARY THREAT OF DAMAGING STRAIGHT
LINE WINDS. AN ISOLATED TORNADO MAY ALSO BE POSSIBLE ALONG WITH
HAIL. PLEASE CONTINUE TO MONITOR THE LATEST SEVERE WEATHER CONDITIONS
THROUGH THE NATIONAL WEATHER SERVICE AND LOCAL MEDIA OUTLETS.
AN AREA OF LOW PRES IS MOVING INTO THE OHIO RIVER VALLEY THIS
MORNING WITH TRAILING COLD FRONT EXTENDING SWWD ACROSS THE LOWER
MISSISSIPPI RIVER VALLEY AND ACROSS TEXAS. A ROBUST UPPER LEVEL
SHORTWAVE MOVING ACROSS THE MID WEST WILL HELP STRENGTHEN THE LOW
PRES SYSTEM AS IT LIFTS ACROSS NEW ENGLAND AND PUSH A STRONG COLD
FRONT ACROSS ERN NC THIS EVENING.
STRONG SWLY FLOW CONTINUES TODAY WITH 10-15 MPH WINDS GUSTING UP
TO 20-25 MPH AT THE SURFACE BRINGING WARM AIR AND MOISTURE
ADVECTION ACROSS ERN NC. TEMPS WARMED INTO THE MID 70S ACROSS THE
COASTAL PLAIN THIS MORNING WHERE MOSTLY SUNNY SKIES PREVAILED
EARLY. TEMPS ACROSS SOUTHERN LOCATIONS HAVE BEEN IMPACTED BY A
COOLER MARINE LAYER ADVECTING OFF THE 50-55 DEGREE SSTS. DEWPOINTS
HAVE BUILT INTO THE MID 60S ACROSS MOST LOCATIONS. CLOUDS WILL
CONTINUE TO INCREASE THROUGH THE DAY AS THE 160+KT UPPER JET
SLIDES TOWARD THE MID ATLANTIC AND THE COLD FRONT APPROACHES FROM
THE WEST. STRONG WINDS WILL PERSIST ACROSS THE AREA WITH
TIGHTENING GRADIENTS AS THE FRONT FRONT APPROACHES AND EXPECT
20-25 MPH SUSTAINED AND WITH DESCENT LOW LEVEL MIXING COULD SEE
GUSTS UP TO 30-40 MPH...WHICH IS JUST UNDER WIND ADVISORY
CRITERIA. EXTENT OF CLOUD COVER WILL DICTATE JUST HOW MUCH MIXING
OCCURS THIS AFTERNOON WITH ANY BREAKS ALLOWING FOR BETTER MIXING
AND STRONGER GUSTS.
EXPECT HEAVIER SHOWERS AND THE POTENTIAL FOR SEVERE STORMS TO
BEGIN LATE AFTERNOON...AROUND 21Z FOR THE COASTAL PLAIN...WHEN
BEST FORCING ASSOC WITH THE FRONT MOVES ACROSS THE AREA.
SOUTHWESTERLY FLOW HAS ALLOWED MORE INSTABILITY TO DEVELOP ACROSS
THE REGION WITH NAM/GFS PLAN VIEW AND FORECAST SOUNDINGS APPROX
1000 J/KG WITH LI'S IN THE -5 TO -6 C RANGE. STRONG 50-60 KT BULK
SHEAR ACROSS THE REGION WILL ALLOW CONVECTION TO BE STRONG OR
POTENTIALLY SEVERE IF INSTABILITY CAN BE REALIZED WHICH IS QUITE
POSSIBLE WITH STRONG FORCING ALONG AND JUST AHEAD OF THE FRONT AND
WILL CONTINUE MENTION OF DAMAGING WINDS IN THE GRIDS. ALSO CANNOT
RULE OUT AN ISOLATED TORNADO BUT THE MAIN THREAT WILL BE FROM
STRAIGHT LINE WINDS. PW'S INCREASE TO ABOUT 1.5" THIS AFTERNOON
WHICH IS NEAR 2 STANDARD DEVIATIONS ABOVE NORMAL FOR LATE FEB AND
COULD SEE LOCALLY HEAVY RAINFALL WITH THE STORMS BUT FLOODING
POTENTIAL WILL BE LOW AS THE STORMS WILL BE PUSHING ACROSS THE
AREA RATHER QUICKLY. QPF AMOUNTS EXPECTED TO BE BETWEEN A HALF AND
THREE QUARTERS INCH.
LOW LEVEL THICKNESSES INCREASE TO AROUND 1390M AND SHOULD SEE
HIGHS IN THE M70S INLAND BUT IS DEPENDENT CLOUD COVER AND COULD
SEE A FEW UPPER 70S IF ENOUGH INSOLATION IS REALIZED. TEMPS ALONG
THE COAST EXPECTED TO THE IN THE U60S/L70S.
&&
.SHORT TERM /TONIGHT/...
AS OF 3 AM FRI...ONGOING CONVECTION AND SEVERE THREAT WILL BE
PUSHING ACROSS THE AREA EARLY IN THE EVENING WITH THE COLD FRONT
JUST AT THE WRN BOUNDARY OF THE CWA AT 00Z...THEN WILL PUSH OFF THE
COAST AROUND 03Z. AFOREMENTIONED CONDITIONS WILL INITIALLY CONTINUE
TO BRING A SEVERE THREAT ACROSS THE AREA BUT WILL QUICKLY BECOME
STABLE BEHIND THE COLD FRONT WITH WLY FLOW AND CAA QUICKLY
DEVELOPING AND THINK SEVERE THREAT WILL BE OVER AROUND 03Z.
STRATIFORM SHOWERS WILL BE POSSIBLE FOR A FEW HOURS BEHIND THE
FRONT BUT WILL GENERALLY SEE CLEARING SKIES FROM W TO E AFTER
MIDNIGHT. TEMPS AHEAD OF THE FRONT WILL REMAIN IN THE 60S BUT FALL
THROUGH THE 50S BEHIND THE FRONT AND EXPECT LOWS IN THE L40S
INLAND TO M/U40S COAST AROUND DAYBREAK SAT MORNING.
&&
.LONG TERM /SATURDAY THROUGH THURSDAY/...
AS OF 3 AM FRIDAY...MODELS HAVE COME INTO BETTER AGREEMENT DURING
THIS PERIOD. A STRONG FRONT WILL MOVE OFFSHORE EARLY SATURDAY WITH
CLOUDS DISSIPATING. AN UPPER LEVEL TROUGH WILL MOVE OVERHEAD WITH
PLENTY OF BOUNDARY LAYER MIXING AS STRONG NWLY FLOW DEVELOPS
USHERING CAA. TEMPS SHOULD TOP OUT IN THE LOWER TO MID 50S. HIGH
PRESSURE WILL BEGIN TO BUILD INTO THE CAROLINAS SATURDAY NIGHT
INTO SUNDAY WITH WINDS RELAXING BY EARLY SUNDAY. GIVEN LINGERING
MIXING IN PLACE...LOW TEMPS SATURDAY NIGHT WILL BE IN THE MID
30S/LOWER 40S ALONG THE COAST. HIGH PRESSURE WILL BE OVERHEAD
SUNDAY WITH WINDS SUBSIDING AND LITTLE MIXING. THIS WILL ALLOW
TEMPS TO BE SLIGHTLY LOWER THAN SATURDAY TOPPING IN THE LOWER 50S.
CLOUDS WILL BE ON THE INCREASE SUNDAY AFTERNOON/EARLY MONDAY AS A
SHORTWAVE CROSSES THE AREA. THANKS TO LIMITED RADIATIONAL COOLING
DESPITE CALM WINDS...LOWS WILL FALL IN THE MID 30S/LOW 40S ONCE
AGAIN. THE HIGH WHILE SLOWLY MOVING OFFSHORE UNDER A MAINLY ZONAL
FLOW WILL STILL BE STRETCHED ACROSS MUCH OF THE AREA THROUGH
MONDAY AFTERNOON. WITH NO STRONG FLOW IN PLACE AND CLEARING
SKIES...TEMPS WILL BE CLOSE TO CLIMO...IN THE LOWER 60S
INLAND/UPPER 50S ALONG THE IMMEDIATE COAST. THIS DIFFERS FROM THE
PREVIOUS MODELS WHICH SUGGESTED A COASTAL TROUGH DEVELOPMENT.
GIVEN NEW MODEL INFORMATION WITH LACK OF CONTINUITY...HAVE
ADJUSTED POPS TO REFLECT THIS. A WEAK LOW WILL PASS WELL TO THE
NORTH PROVIDING LITTLE IN THE WAY OF SFC CONVERGENCE AND MOISTURE
INFLUX...WHILE THE EURO IS ILLUSTRATING SOME SHOWERS DEVELOPING
WITH A COASTAL TROUGH DEVELOPING TUESDAY. TEMPTED TO SIDE MORE
WITH THE GFS/HPC WITH A MAINLY DRY FORECAST THROUGH EARLY
WEDNESDAY WITH ONLY SCHC OF SHOWER DEVELOPMENT...THOUGH WILL NOT
MODIFY GRIDS JUST YET. EXPECT TEMPS TO BE SLIGHTLY ABOVE CLIMO
TUESDAY AS SOUTHERLY FLOW BEGINS TO DEVELOP TUESDAY AFTERNOON.
CLOUDS WILL BEGIN TO INCREASE TUESDAY AFTERNOON/EVENING...AHEAD OF
THE NEXT FRONT PROGGED TO CROSS THE AREA LATE WEDNESDAY. STRONG
SOUTHERLY FLOW WILL INCREASE WITH LOW LEVEL MOISTURE MAKING ITS
WAY THROUGH THE COASTAL CAROLINAS. PRECIPITATION CHANCES WILL BE
ON THE INCREASE THROUGH WEDNESDAY AS UPPER LEVEL FORCING...SFC
CONVERGENCE AND MOISTURE FLUX IMPROVES. STRONG CAA BEHIND THE
FRONT DOES NOT SURGE INTO THE AREA UNTIL FRIDAY.
&&
.AVIATION /19Z FRIDAY THROUGH WEDNESDAY/...
SHORT TERM /THROUGH TONIGHT/
AS OF 145 PM FRI...AREA TAF SITES REMAIN UNDER A TORNADO WATCH
THROUGH 8 PM LST. MODERATE SOUTHWESTERLY FLOW WILL CONTINUE WITH
GUSTS NEAR 30 KNOTS THROUGH THIS EVENING AHEAD OF THE COLD FRONT.
MVFR EXPECTED IN LOWERED CEILINGS AND WILL BE POSSIBLE IN REDUCED
VISIBILITIES DURING HEAVIER CONVECTION/SHOWERS. SKIES WILL CLEAR
OUT WITH WINDS SHIFTING WEST BY 09-12Z TONIGHT WITH GRADIENT WINDS
REMAINING NEAR 10 KNOTS THROUGH THE MORNING HOURS.
LONG TERM /FRIDAY NIGHT THROUGH TUESDAY/...
AS OF 3 AM FRIDAY...CONDITIONS WILL QUICKLY IMPROVE SATURDAY
MORNING AS THE FRONT MOVES OFFSHORE AND CLOUDS DISSIPATE UNDER
SUBSIDENCE. HIGH PRESSURE WILL BUILD INTO THE AREA SUNDAY AND MOVE
SLOWLY OFFSHORE THROUGH MONDAY. A POTENTIAL COASTAL TROUGH MAY SET
UP TUESDAY WITH LOW LEVEL MOISTURE INCREASING AS A RESULT.
POTENTIAL FOG FORMATION FOR TUESDAY AND WEDNESDAY MORNING WHICH
MAY BRING VSBYS DOWN BRIEFLY...WITH THE MAIN SUB-VFR CRITERIA
BEING MET WEDNESDAY AFTERNOON THROUGH THURSDAY MORNING AS A FRONT
CROSSES THE AREA. CONDITIONS IMPROVE THEREAFTER AS HIGH PRESSURE
BUILDS IN ONCE AGAIN.
&&
.MARINE...
SHORT TERM /THROUGH TONIGHT/
AS OF 150 PM FRI...LATEST SURFACE AND BUOY OBSERVATIONS INDICATE
MODERATE SOUTHWESTERLY FLOW WITH WINDS 20-25 KNOTS AND SEAS
BUILDING FROM SOUTH TO NORTH. 41036 OFF ONSLOW BAY HAS BUILT 8-9
FT WHILE BUOYS FARTHER NORTH OFF DUCK REMAIN 2-4 FT. SMALL CRAFT
ADVISORY CONDITIONS WILL CONTINUE FOR ALL COASTAL WATERS AND THE
PAMLICO AND ALBEMARLE SOUNDS AHEAD OF AN APPROACHING COLD FRONT
WHICH WILL CROSS THE WATERS OVERNIGHT.
THE SOUTHERN WATERS...ESPECIALLY OUTER PORTIONS CLOSER TO THE
GULF STREAM COULD SEE OCCASIONAL GUSTS TO GALE FORCE THIS
AFTERNOON AND EVENING BUT AT THIS TIME NOT EXPECTING WIDESPREAD
GALES AND WILL MAINTAIN SCA. THE COLD FRONT IS PROGGED TO PUSH
ACROSS THE WATERS BETWEEN 00Z- 03Z WHICH WILL LIKELY BRING GUSTY
OUTFLOW WINDS ACROSS THE WATERS POTENTIALLY REACHING 50+ KTS.
AFTER FROPA WINDS BECOMING WLY AROUND 20-25 KT AS STRONG CAA
DEVELOPS. OFFSHORE FLOW WILL ALLOW SEAS TO GRADUALLY SUBSIDE AFTER
MIDNIGHT TO AROUND 4-7 FT BY 12Z SAT.
LONG TERM /SATURDAY THROUGH TUESDAY/...
AS OF 3 AM FRIDAY...SW WINDS WILL VEER W-NW AS THE FRONT PASSES
THRU THE MARINE AREA EARLY SATURDAY. WINDS WILL GRADUALLY DECREASE
AS THE COLD SURGE BEHIND THE FRONT EASES LATE SAT THRU SUNDAY AS
HIGH PRESSURE MOVES OVERHEAD. THE HIGH SLOWLY MOVES OFFSHORE
THROUGH MONDAY WITH WEAK FLOW DURING THIS TIME. STRONG RETURN FLOW
WILL DEVELOP AHEAD OF A COLD FRONT PROGGED TO CROSS THE AREA LATE
WEDNESDAY.
SEAS WILL SLOWLY SUBSIDE SATURDAY IN RESPONSE TO OFFSHORE WINDS FROM
THE WNW AND EVENTUALLY FALL TO BELOW SMALL CRAFT ADVISORY THRESHOLDS
ON SUNDAY. ANTICIPATE WAVES TO AGAIN BUILD IN THE BEGINNING-MIDDLE
PART OF THE WEEK IN RESPONSE TO THE INCREASED SOUTHERLY FLOW...WITH
HEIGHTS POTENTIALLY REACHING SCA WEDNESDAY AFTERNOON.
&&
.MHX WATCHES/WARNINGS/ADVISORIES...
NC...NONE.
MARINE...SMALL CRAFT ADVISORY UNTIL 8 AM EST SATURDAY FOR AMZ130-135.
SMALL CRAFT ADVISORY UNTIL NOON EST SUNDAY FOR AMZ150-152-154.
SMALL CRAFT ADVISORY UNTIL 11 AM EST SATURDAY FOR AMZ156-158.
&&
SYNOPSIS...SK
NEAR TERM...SK/DAG
SHORT TERM...SK
LONG TERM...LEP
AVIATION...DAG/LEP
MARINE...SK/DAG/LEPHAZARDOUS WEATHER OUTLOOK FOR EASTERN NORTH CAROLINA...UPDATED NATIONAL WEATHER SERVICE NEWPORT/MOREHEAD CITY NC 143 PM EST FRI FEB 24 2012 NCZ029-044>047-079>081-090>095-098-103-104-251845- MARTIN-PITT-WASHINGTON-TYRRELL-MAINLAND DARE-GREENE-BEAUFORT- MAINLAND HYDE-DUPLIN-LENOIR-JONES-CRAVEN-PAMLICO-CARTERET-ONSLOW- OUTER BANKS DARE-OUTER BANKS HYDE- 143 PM EST FRI FEB 24 2012 ...TORNADO WATCH 38 IN EFFECT UNTIL 8 PM EST THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR EASTERN NORTH CAROLINA. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. TORNADO WATCH. A STRONG COLD FRONT WILL BE APPROACHING EASTERN NORTH CAROLINA TODAY BRINGING GUSTY SOUTHWEST WINDS AND STRONG TO POTENTIALLY SEVERE THUNDERSTORMS. SOUTHWEST WINDS AROUND 20 TO 30 MPH WITH GUSTS TO 40 MPH WILL PERSIST FROM THROUGH THE AFTERNOON HOURS. THUNDERSTORM CHANCES WILL INCREASE LATE IN THE AFTERNOON AHEAD OF THE COLD FRONT AND PERSIST INTO EARLY EVENING BEFORE THE FRONT PUSHES OFFSHORE. THESE STORMS WILL BE STRONG TO SEVERE WITH THE PRIMARY THREAT BEING DAMAGING STRAIGHT LINE WINDS. MARGINALLY SEVERE HAIL AND AN ISOLATED TORNADO WILL BE POSSIBLE AS WELL. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER NETWORK HAS BEEN ACTIVATED.
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NEWPORT/MOREHEAD CITY NC
126 PM EST FRI FEB 24 2012
NCZ090>092-098-241930-
DUPLIN-JONES-LENOIR-ONSLOW-
126 PM EST FRI FEB 24 2012
...STRONG THUNDERSTORMS WILL MOVE ACROSS DUPLIN...ONSLOW...JONES AND
LENOIR COUNTIES THROUGH 230 PM EST...
AT 126 PM EST...DOPPLER RADAR INDICATED A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM 26 MILES WEST OF ROSE HILL
TO 74 MILES WEST OF MAGNOLIA...OR ALONG A LINE EXTENDING FROM 26
MILES WEST OF WALLACE TO 74 MILES WEST OF WALLACE...MOVING NORTHEAST
AT 45 MPH.
LOCATIONS IN THE PATH OF THESE STORMS INCLUDE...ROSE HILL...
GREENEVERS...MAGNOLIA...BEULAVILLE...POTTERS HILL...KENANSVILLE.
HAZARDS INCLUDE...
HALF INCH DIAMETER SIZE HAIL.
GUSTY WINDS OF 40 TO 50 MPH.
DEADLY CLOUD TO GROUND LIGHTNING.
SEEK SHELTER IN A NEARLY BUILDING OR VEHICLE. STRONG WINDS ARE
CAPABLE OF KNOCKING DOWN SMALL TREES AND BLOWING AROUND TRASH CANS...
POTTED PLANTS...LAWN FURNITURE AND OTHER LIGHT OUTDOOR OBJECTS.
&&
LAT...LON 3490 7815 3508 7816 3509 7818 3519 7816
3518 7807 3520 7802 3517 7797 3517 7792
3515 7790 3518 7784 3522 7784 3520 7743
3498 7746 3472 7765 3471 7799 3473 7802
3471 7813 3473 7820
TIME...MOT...LOC 1826Z 247DEG 39KT 3473 7842 3458 7925
10SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NEWPORT/MOREHEAD CITY NC
228 PM EST FRI FEB 24 2012
NCZ090>093-098-242030-
CRAVEN-DUPLIN-JONES-LENOIR-ONSLOW-
228 PM EST FRI FEB 24 2012
...SHOWERS AND THUNDERSTORMS WILL MOVE ACROSS CRAVEN...DUPLIN...
ONSLOW...JONES AND LENOIR COUNTIES THROUGH 330 PM EST...
AT 227 PM EST...DOPPLER RADAR INDICATED SHOWERS AND THUNDERSTORMS
WITH VERY HEAVY RAIN OVER WARSAW...MOVING NORTHEAST AT 60 MPH.
SOME LOCATIONS IMPACTED INCLUDE...KORNEGAY...PINK HILL......
ALBERTSON...DEEP RUN...WOODINGTON......PLEASANT HILL...WYSE FORK...
DOVER.
HAZARDS INCLUDE...
HALF INCH DIAMETER SIZE HAIL.
GUSTY WINDS OF 40 TO 50 MPH.
DEADLY CLOUD TO GROUND LIGHTNING.
HEAVY RAINFALL AND MINOR FLOODING.
SEEK SHELTER IN A NEARLY BUILDING OR VEHICLE. STRONG WINDS ARE
CAPABLE OF KNOCKING DOWN SMALL TREES AND BLOWING AROUND TRASH CANS...
POTTED PLANTS...LAWN FURNITURE AND OTHER LIGHT OUTDOOR OBJECTS.
&&
LAT...LON 3490 7815 3509 7818 3519 7817 3518 7807
3520 7802 3517 7797 3517 7792 3515 7790
3518 7784 3531 7783 3535 7769 3522 7742
3498 7728 3469 7767 3472 7768 3471 7799
3473 7802 3471 7813 3473 7819
TIME...MOT...LOC 1927Z 243DEG 58KT 3499 7800The Raleigh/Durham radar (KRAX), 94 km away, was scanning. The volume nearest the first event began at 19:46 UTC.
4 thunderstorm wind, 4 hail. Local standard time, as filed.
Trees blown down from strong winds in Magnolia.
Emergency Manager reported power lines blown down north of Kenansville.
Media relayed report of quarter to golf ball size hail south of Beulaville.
Strong winds did significant damage to a mobile home and near by vehicle. One person in the mobile home was injured.
Strong winds destroyed a chicken coop and goat house east of Comfort.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in North Carolina in 2012Every state in 2012This day in weather historyWarnings in North Carolina, February 2012
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 364728, 364729, 364711, 364712, 364730, 364714, 364732, 364715.